# SDR SIMA202401110001

- Difficulty date: January 10, 2024
- Submitted: January 11, 2024
- Operation: Air carrier
- Aircraft: N237NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000575
- Aircraft time: 18,875 hours, 12,554 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BLEED #2 LEAK IN FLIGHT AT 3000 FT IN CLIMB OUT. NO OVER WEIGHT LANDING/ NO EMERGENCY DECLARED-C/A-FOLLOWING FIM TASK #36-21-00-810-804A/200 BLOCK DIAGRAM 4 COMPLETED STEPS 1,10 AND 11FOUND TO BE TRANSITORY CONDITION IAW AMM#21-00-01. FOUND FAN AIR GRILL GASKET DAMAGED AND SUSPECTED LEAK COMING FROM GASKET. RAR E2 OUTLET GRATE GASKET IAW E175 AMM 36-11-09. OPC GOOD. FOUND NO LEAKS ON GROUND. REF NRWC 037-MIA-03695
